On the absolute convergence of Fourier series of functions of bounded variation
Doklady Akademii Nauk, Tome 213 (1973) no. 2, pp. 261-263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_2_a1,
author = {S. V. Bochkarev},
title = {On the absolute convergence of {Fourier} series of functions of bounded variation},
journal = {Doklady Akademii Nauk},
pages = {261--263},
year = {1973},
volume = {213},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_2_a1/}
}
S. V. Bochkarev. On the absolute convergence of Fourier series of functions of bounded variation. Doklady Akademii Nauk, Tome 213 (1973) no. 2, pp. 261-263. http://geodesic.mathdoc.fr/item/DAN_1973_213_2_a1/